# SDR SWIA201439467

- Difficulty date: September 24, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE, BS 559+96 - 574,  FOUND CORROSION ON FLOOR SUPPORT AROUND NUTPLATE HOLES.   BLENDED CORROSION IAW REO.
